# SDR DL75A011648

- Difficulty date: October 10, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 46,239 hours, 24,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Dented
- Location: Fs 690, S-24r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 690 / STRG. 24R-25R :                  SKIN CUTOUT REPAIR                                          AN EXISTING SKIN REPAIR DOUBLER WAS DAMAGED AND REMOVED.    THE UNDERLYING SKIN WAS CLEANED UP WITH A 8" X 4" CUTOUT.   THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER   PER ER/A 381721-14, REV A.
